# SDR FDEA202204170981

- Difficulty date: April 17, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 767-300
- Aircraft serial: 63119
- Aircraft time: 2,553 hours, 1,242 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

LH WING LE AT STA OSS441 FORMER CRACKED P/N 114T2170-5 C/W WITH EA H-5720-T0368062P1
